MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Codes Degraded (1153); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump did not charge, and the connector was moving.During physical inspection, it was found that there was a damaged downstream occlusion sensor.There was no patient involvement, no patient injury was reported.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: one device was returned for analysis.Visual inspection found a damaged downstream occlusion sensor.Functional testing was performed, and the reported issue was not duplicated.The cause of the reported issue surrounding the charging failure was unknown.The downstream occlusion sensor was replaced.Service history review had no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD LEGACY PCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21645363
Report Number3012307300-2025-03076
Device Sequence Number20758275
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)150213
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown